Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Problem of farting

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
hi i am having a problem when farting over the last yr i seam to be following through it has never happened any other time in my life..sometime public [work] an few times at home
Posted Tue, 22 May 2012 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 1 hour later

Thanks for the query.

I would be able to address your problem better if you can provide me with the following details.

1. Has there been a change in your eating habits?
2. Do you experience abdomen distension after meals (especially after eating fatty food)?

If you do not have any of the above symptoms then you need not worry. You can take a carminative (a herb) after a meal to get rid of the gas.

Hope this helps you. Let me know if you have any other concerns.

Wish you good health.

Above answer was peer-reviewed by
Follow-up: Problem of farting 48 hours later
since the start of 2012 i have been eating much better i am 12and half stone..i droped a stone.. i do sport an exercise few times a week..not long ago iv discovered i have yeast infection it took a long time to work out what was my eating habits hav changed for the better..

for a while i have problems with stomach bloating it also makes sounds after eating bit of discomfort at times...for a while i had a touch of i.b.s for last 7months seam to have that undercontrol.. i also have had severe acid reflux it dont seam to be as bad any more, i think some of these things might have been brought on by yeast infection..
Answered by Dr. Ketan Vagholkar 23 hours later

Thank you for writing back.

As long as the symptoms do not interefere with your daily routine, you need not worry.

Fix your diet and timings in a way that gives you maximum relief. Drink plenty of water and include fiber. Include yogurt in your diet. That will aid in reducing the gas problem.

For reflux do not use higher antacids. Just take a coating agent like sucralfate.

Hope this information helps you. You are welcome to post any further query you might have.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor